# SDR FDEA201507312443

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51371
- Condition: Chafed
- Location: Bs 1570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1570, RBL 24.75, SEAT TRACK CROWN CHAFED.  CHAFE REMOVED & FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I REV 115.  A NEW SEAT TRACK FABRICATED IAW DWG 146N5137 SHT 1 REV & INSTALLED IAW DWG 146N5120 SHT 9 REV.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
